# SDR UALA2009062601805

- Difficulty date: June 25, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 37,192 hours, 14,240 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL SEAT WIRING AT SEAT ROW 15ABC SIDEWALL HANGING LOOSE.  SECURED WIRING.  OP CHECKS NORMAL.
